MAUDE Adverse Event Report: AMBU A/S AMBU SPUR II INFANT TUBE RES.; MANUAL RESUSCITATOR

AMBU A/S AMBU SPUR II INFANT TUBE RES.; MANUAL RESUSCITATOR
Catalog Number 544212031
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident is under investigation.A mdr follow up will be submitted when the final investigation has been concluded.
 
Event or Problem Description
Resuscitation bag would not hold peep.Patient was not affected, able to use another bag (not ours) and avoided admitting the patient.
 
Additional Manufacturer Narrative
Total 9 pcs samples were returned.All samples were received in good condition; no obvious cosmetic defect was found.All spur ii, peep valve and manometer were performed and passed function, which means these samples are within specification.A simulation test as customer's videos was performed.Per test results, during one expiratory phase all spur ii pre-attached with peep valve and manometer could keep positive pressure in patient connector.It is observed that the pressure minor drops over time when peep tends to stabilize, which is caused by the spur ii pre-attached with peep valve and manometer is not a completely sealing part.Connections e.G.Between peep valve and spur ii; between compressible bag and patient valve housing; are connected by mechanical structure, not by gluing, and slight air would escape between connections.However, when following iso 10651-4:2009 to perform delivered volume test on returned samples (spur ii pre-attached with peep valve and manometer), all samples pass delivered volume test.Above all, all returned samples are within specification, spur ii could hold peep, the reported failure could not be verified.In addition, all products are 100% performed function test before delivery to ensure the product within specification.Spur ii ifu has a warning "always inspect the resuscitator and accessories (e.G.Face mask, peep valve, filters, etc.) and perform a functional test after unpacking, cleaning, assembly and prior to use" and states how to perform function test; peep valve has a warning "always use the ambu disposable peep 20 valve with a manometer as the manometer ensures correct adjustment of peep during ventilation".This is the first complaint about spur ii not hold peep in the past 1 year.No failure was detected on returned samples.For this case, the patient outcome not affected, the risk to patient is acceptable.No corrective action is required now, we will keep monitoring.
 
Event or Problem Description

Brand Name
AMBU SPUR II INFANT TUBE RES.
Common Device Name
MANUAL RESUSCITATOR
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU LIMITED
no. c, warehouse & process
complex building xiang yu ft.z
xiamen, fujian province 36100 6,
CH   361006,
Manufacturer Contact
catharina engelhardt
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key23411281
Report Number9610691-2025-00025
Device Sequence Number21103491
Product Code OEV
UDI-Device Identifier05707480153374
UDI-Public05707480153374
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K152931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number544212031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown